Corvaja, Pietro; Zannier, Umberto
On the greatest prime factor of Markov pairs
Rendiconti del Seminario Matematico della Università di Padova, Tome 116 (2006) , p. 253-260
Zbl pre05151075 | MR 2287349
URL stable : http://www.numdam.org/item?id=RSMUP_2006__116__253_0

Bibliographie

[CZ1] P. Corvaja - U. Zannier, On the Diophantine Equation f(am ; y) = bn , Acta Arith., 94 (2000), pp. 25-40. MR 1762454 | Zbl 0963.11020

[CZ2] P. Corvaja - U. Zannier, S-unit points on analytic hypersurfaces, Ann. Sci. E.N.S., 38 (2005), pp. 76-92. Numdam | MR 2136482 | Zbl 1118.11033

[C] J.W.S. Cassels, An Introduction to Diophantine Approximation, Cambridge Tracts in Mathematics, 45, 1957. MR 120219 | Zbl 0077.04801

[L] S. Lang, Number Theory III. Diophantine Geometry, Encyclopoedia of Mathematics, Springer-Verlag, 1991. MR 1112552 | Zbl 0744.14012

[M] J.L. Mordell, Diophantine Equations, Academic Press, 1969. MR 249355 | Zbl 0188.34503

[SZ] A. Schinzel - U. Zannier, Distribution of solutions of Diophantine Equations f1(x)f2(x) = f3(x), where fi are polynomials, Rend. Sem. Mat. Univ. Padova, 92 (1994), pp. 29-46. Numdam | MR 1320476 | Zbl 0855.11014

[W] M. Waldschmidt, Open Diophantine Problems, Moskow Math. Journal, 4 (2004), pp. 245-305. MR 2074991 | Zbl 1066.11030

[Z] U. Zannier, Some Applications of Diophantine Approximation to Diophantine Equations, Forum Editrice, Udine, 2003.